# SDR CALA2024093000703

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N77573
- Make and model: Boeing 737-9
- Aircraft serial: 67603
- Aircraft time: 3,792 hours, 1,323 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355D000101
- Part serial: 31093
- Condition: Seized
- Location: Stab Trim
- Part time: 3,765 hours, 1,312 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM INOP AFTER LANDING. STAB TRIM ACTUATOR CIRCUIT BREAKER IS POPPED. REMOVED AND REPLACED STABILIZER TRIM MOTOR IAW AMM 27-41-71-700-801 AND AMM 27-41-71-400-801. OPERATIONAL CHK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1515090  SN OFF 1093 MOTOR, STABILIZ  OFF 42-2741-9-0003 1093 ON 42-2741-9-0003 1025 ACCOMPLISHED RII INSPECTION CHAPTER 27 FLIGHT CONTROLS THS ACTUATOR . CREW WAS USING CONTROL COLUMN TRIM SWITCHES DURING LANDING, AFTER LANDING STAB TRIM ACTUATOR BREAKER POPPED, MANUAL TRIM WAS JAMMED REQUIRING HIGH FORCE WITH NO SIGNIFICANT MOVEMENT, ALSO SEE LP 9382131, TRIED FIM 27-41 TASK 809 NO HELP, REPLACED STAB TRIM MOTOR OPS CHECKED NORMAL
